کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
1261113 1496519 2015 16 صفحه PDF سفارش دهید دانلود رایگان
عنوان انگلیسی مقاله ISI
New (G′/G)-expansion method and its application to the Zakharov-Kuznetsov–Benjamin-Bona-Mahony (ZK–BBM) equation
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت
موضوعات مرتبط
مهندسی و علوم پایه شیمی شیمی (عمومی)
پیش نمایش صفحه اول مقاله
New (G′/G)-expansion method and its application to the Zakharov-Kuznetsov–Benjamin-Bona-Mahony (ZK–BBM) equation
چکیده انگلیسی

In this article, new (G′/G)-expansion method is used to look for the traveling wave solutions of nonlinear evolution equations and abundant traveling wave solutions to the Zakharov-Kuznetsov–Benjamin-Bona-Mahony equation are constructed. The performance of the method is reliable, useful and gives more new general exact solutions than the existing methods.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of the Association of Arab Universities for Basic and Applied Sciences - Volume 18, October 2015, Pages 66–81
نویسندگان
, ,
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت